# SDR FDEA201106102198

- Difficulty date: June 10, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,438 hours, 28,743 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6557204520
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

C2 DOOR EXTERIOR SKIN AFT LOWER EDGE HAS FASTENERS WITH IMPROPER SPACING.  REMOVED EXISTING REPAIR ANGLE IAW SRM 51-30-2.  FABRICATED REPAIR ANGLE,  FILLER, DOUBLER AND TRIPLER.  INSTALLED REPAIR PARTS IAW EA 7-5230-136769.
